Wenfeng Qi

On the Construction of Boolean Functions with Optimal Algebraic Immunity Based on Factorization of Numbers of Variables
Huajin CHEN Wenfeng Qi Chuangui MA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/01/01
Vol. E96-A  No. 1  pp. 15-24
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Symmetric Key Cryptography
Boolean functionalgebraic attackalgebraic immunitybalancednessnonlinearity
 Summary | Full Text:PDF(335.7KB)